Journal of the Mathematical Society of Japan

Erratum to ``Indivisibility of class numbers of totally imaginary quadratic extensions and their Iwasawa invariants''

Hirotada NAITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 46, Number 4 (1994), 725-726.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227104610

Digital Object Identifier
doi:10.2969/jmsj/04640725

Mathematical Reviews number (MathSciNet)
MR1291114

Zentralblatt MATH identifier
0817.11048

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R11: Quadratic extensions 11R23: Iwasawa theory 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]

Citation

NAITO, Hirotada. Erratum to ``Indivisibility of class numbers of totally imaginary quadratic extensions and their Iwasawa invariants''. J. Math. Soc. Japan 46 (1994), no. 4, 725--726. doi:10.2969/jmsj/04640725. https://projecteuclid.org/euclid.jmsj/1227104610


Export citation